Antoine Lemenant
Antoine Lemenant
MCF Paris 7 LJLL
Verified email at ljll.univ-paris-diderot.fr
Title
Cited by
Cited by
Year
On the extension property of Reifenberg-flat domains
A Lemenant, E Milakis, LV Spinolo
arXiv preprint arXiv:1209.3602, 2012
402012
Approximation of length minimization problems among compact connected sets
M Bonnivard, A Lemenant, F Santambrogio
SIAM Journal on Mathematical Analysis 47 (2), 1489-1529, 2015
362015
A presentation of the average distance minimizing problem
A Lemenant
Записки научных семинаров ПОМИ 390 (0), 117-146, 2011
262011
A Variational Model for Plastic Slip and Its Regularization viaΓ-Convergence
L Ambrosio, A Lemenant, G Royer-Carfagni
Journal of Elasticity 110 (2), 201-235, 2013
232013
Rectifiability of self-contracted curves in the Euclidean space and applications
A Daniilidis, G David, E Durand-Cartagena, A Lemenant
The Journal of Geometric Analysis 25 (2), 1211-1239, 2015
222015
Spectral stability estimates for the Dirichlet and Neumann Laplacian in rough domains
A Lemenant, E Milakis, LV Spinolo
Journal of Functional Analysis 264 (9), 2097-2135, 2013
182013
Phase field models for thin elastic structures with topological constraint
PW Dondl, A Lemenant, S Wojtowytsch
Archive for Rational Mechanics and Analysis 223 (2), 693-736, 2017
172017
A Modica–Mortola approximation for the Steiner problem
A Lemenant, F Santambrogio
Comptes Rendus Mathematique 352 (5), 451-454, 2014
152014
The stress intensity factor for non-smooth fractures in antiplane elasticity
A Chambolle, A Lemenant
Calculus of Variations and Partial Differential Equations 47 (3-4), 589-610, 2013
142013
About the regularity of average distance minimizers in R2
A Lemenant
J. Convex Anal 18 (4), 949-981, 2011
142011
Quantitative stability for the first Dirichlet eigenvalue in Reifenberg flat domains in RN
A Lemenant, E Milakis
Journal of mathematical analysis and applications 364 (2), 522-533, 2010
132010
Energy release rate for non-smooth cracks in planar elasticity
JF Babadjian, A Chambolle, A Lemenant
Journal de l'École polytechnique—Mathématiques 2, 117-152, 2015
122015
Regularity of the singular set for Mumford-Shah minimizers in near a minimal cone
A Lemenant
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 10 (3), 561-609, 2011
122011
A selective review on Mumford–Shah minimizers
A Lemenant
Bollettino dell'Unione Matematica Italiana 9 (1), 69-113, 2016
112016
Rectifiability of non Euclidean planar self-contracted curves
A Lemenant
Confluentes Mathematici 8 (2), 23-38, 2016
112016
Sur la régularité des minimiseurs de Mumford-Shah en dimension 3 et supérieure
A Lemenant
112008
Energy improvement for energy minimizing functions in the complement of generalized Reifenberg-flat sets
A Lemenant
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 9 (2), 351-384, 2010
102010
On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone
A Lemenant
Rendiconti del Seminario Matematico della Università di Padova 122, 129-159, 2009
102009
On a phase field approximation of the planar Steiner problem: existence, regularity, and asymptotic of minimizers
M Bonnivard, A Lemenant, V Millot
arXiv preprint arXiv:1611.07875, 2016
92016
A stability result for nonlinear Neumann problems in Reifenberg flat domains in ℝ N
A Lemenant, E Milakis
Publicacions Matemàtiques, 413-432, 2011
92011
The system can't perform the operation now. Try again later.
Articles 1–20